# SDR 95ZZZM219

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71
- Aircraft serial: 45977
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 127 - KIAH-KBRO - AFTER GEAR RETRACTION A STRONG VIBRATION WAS FELT IN THE NOSE GEAR AREA.  RETURNED KIAH.  MAINTENANCE FOUND THE RT NOSE GEAR DOOR OPEN.  MAINTENANCE INSPECTED THE NOSE GEAR AND FOUND NO DEFECTS.  THE NLG RETRACT SYSTEM OPERATED NORMALLY DURING OPERATIONAL CHECK.  (M)
